Got a Medical Question? Ask a Doctor Online!
I am online and happy to help you with your question today.
yes. It is safe to take those medications together.
There are no adverse interactions between them
You can take the indocin at 2 pm if you wish or, actually, anytime in relation to your colchicine
Does this answer your question to your satisfaction?
Sorry about your attack :(
AT WHAT DOSAGE AND FOR HOW LONG WITHOUT POSSIBLE PROBLEMS. AND I SHOULD CONTINUE WITH THE ALLOPURINOL, CORRECT?
Yes. You can safely continue the allopurinol
The maximum dosage of indocin is 200 mg/day but most people start at 25mg taken two or three times/day.
I TOOK 100MG OF THE ALLOPURINOL FOR MANY YEARS WITHOUT ATTACK AND HAVE BEEN TRYING TO GET ACCUSTOMED THE THE 400MG FOR MANY MONTHS. I JUST CAN'T SEEM TO ADJUST TO IT. IS THAT NORMAL? I'VE HAD MORE ATTACKS WITH THE LARGER DOSAGE AND FEEL TERRIBLE ALL THE TIME.
What type of problem are you having with the larger dose?
WHAT IS THE MAX DOSAGE OF COLCRYS TO TAKE SAFELY PER DAY?
MY STOMACH IS UPSET. I HAVE TROUBLE CONCENTRATING. I'M VERY IRRITABLE AT ALL TIMES. JUST MISERABLE OVERALL.
1.8mg but you really need to talk to your prescribing MD. It is not wise to mess with the dosage of these drugs on your own.
The allopurinol can be hard on the stomach although it usually is not associated with being irritable and problems with concentration.
YES , I KNOW. I NEED TO FIND A DOCTOR THAT I CAN COMMUNICATE WITH AND WHO WILL LISTEN TO ME, BUT SO FAR HAVEN'T HAD ANY SUCCESS.
I fully understand your difficulty, especially with a chronic condition like gout.
CAN THE INDOCIN OR COLCRYS CAUSE IRRITABILITY AND FOGGY HEADEDNESS?
Once you get through this attack, you might want to start searching for a doctor who can treat your gout and give you the time and attention you need. I know that a doctor like that is out there....
No. Neither of them are associated with those issues. Must be something else causing that. Heck, even the strongest person would be irritable and foggy headed with the amount of pain you must be in.
THAT ANSWERS MY QUESTIONS. THANK YOU
My pleasure. I hope you feel better soon.
I hope this information was helpful for you. But I do work for tips so I want to make sure you are happy with me before rating me. If you have another question on this or a related issue feel free to fire away. And please let me know if the rating system gives you any troubles. Thanks in advance, Dr. Rick
IS IT POSSIBLE TO PRINT THIS CHAT SO THAT I CAN REFER BACK TO IT?
Hello from JA
I am Dr. Thomas, MD, board certified in internal medicine and integrative medicine, so I cover a lot of ground and can help you with your question. I will either give you an answer right away or have questions for you. Either way, use reply until you are ready to rate the answer: Please note that answers for information and education only.
I will have to disagree with the above answer.Indocin can cause mental confusion, anxiety, dizziness, headache and other such symptoms, including vertigo and drowsiness.Colchicine might cause mental fogginess.All possible side effects should be discussed with your doctor.In addition indocin can cause stomach problems.Allopurinol can cause diarrhea, nausea and vomiting.
Let me know if you have further questions. Just use reply to expert if you are not done. Otherwise please do a positive rating only. If you still need to come back, that is fine as well.
Please rate one of the positive ratings: the only way we are compensated for time and expertise. If you are not done or satisfied, use reply to expert [not poor/negative]. Come back anytime. Bonuses are great…but your satisfaction is my goal.
Future questions? Ask for DrThomas in the question title or see my profile to request me. Save my profile to your browser favorites http://www.justanswer.com/medical/expert-dr-thomas